Ifosfamide-induced nephrogenic diabetes insipidus and Fanconi syndrome in a patient with femur osteosarcoma.
Аннотация
BACKGROUND
Ifosfamide-induced Fanconi syndrome is a relatively infrequent complication that generally occurs in young patients with a high cumulative dose of ifosfamide; and is commonly characterized by glycosuria, proteinuria, electrolyte abnormalities, and a normal anion gap metabolic acidosis.
CASE PRESENTATION: In this study, we present the case of a 16-year-old male patient with of osteosarcoma of the right femur with pulmonary metastasis, who received ifosfamide as part of chemotherapy 1 year and 2 months ago and required hospitalization for cellulitis. During inpatient management, he presented with hypokalemia, hypophosphatemia, polyuria, glycosuria, and proteinuria, by which he was diagnosed with Fanconi syndrome and nephrogenic diabetes insipidus, induced by ifosfamide. Management was focused on the control of the internal environment and use of potassium supplements and potassium-sparing diuretics.
CONCLUSION
Patients receiving ifosfamide should be periodically monitored for kidney function and internal environment to detect any potential complications. It is thus important to carefully observe the cumulative dose of ifosfamide to prevent its associated nephrotoxicity, since its appearance can impoverish the prognosis in patients with neoplasms. Therefore, physicians should always be aware about the possibility of nephrotoxicity development.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.